Affordable Access

Publisher Website

A direct theory of affine rods

Authors
Journal
European Journal of Mechanics - A/Solids
0997-7538
Publisher
Elsevier
Publication Date
Volume
21
Issue
4
Identifiers
DOI: 10.1016/s0997-7538(02)01226-3
Disciplines
  • Mathematics

Abstract

Abstract A direct theory of affine rods is developed from first principles. To concentrate on the central aspects of the model, we use an axiomatic format and tools from Lie group theory. To facilitate comparisons with other theories, we propose an identification procedure to derive the constitutive relations of the affine rod from those of a rod modeled as a three-dimensional body.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments